# SDR UPS203038

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C- CHECK, MAINTENANCE FOUND CORROSION ON THE LOWER FLANGE OF THE FLOORBEAM AT STATION 880, RBL 45 TO 65 AND WL 200.  MAINTENANCE REMOVED THE CORROSION, ALODINED, PRIMED PER UPS EO 2727-53-1578.
